EconPapers    
Economics at your fingertips  
 

On the Solution of Multidimensional Convex Separable Continuous Knapsack Problem with Bounded Variables

Stefan M. Stefanov ()
Additional contact information
Stefan M. Stefanov: South-West University Neofit Rilski

Chapter Chapter 16 in Separable Optimization, 2021, pp 285-290 from Springer

Abstract: Abstract A minimization problem with a convex separable objective function subject to linear equality constraints and box constraints (bounds on the variables), known as the multidimensional convex separable continuous knapsack problem with bounded variables, is considered in this chapter. A necessary and sufficient optimality condition (characterization theorem) is proved for a feasible solution to be an optimal solution to this problem. Primal-dual analysis for the considered problem is also included.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-78401-0_16

Ordering information: This item can be ordered from
http://www.springer.com/9783030784010

DOI: 10.1007/978-3-030-78401-0_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-78401-0_16